# SDR AU000518

- Difficulty date: June 16, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 LT SLIDERAFT MOORING LINE TANGLED WITH ASPIRATOR.
